Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Hives on arms, legs, swollen ears and eyes. Taken loratadine. Due to stomach infection?

I had a stomach virus on Sunday/Monday. Last night I woke up with hives over my arms and legs, my ears were severely swollen until they hurt and my left eye was swollen. Is this related to the stomach virus? I took loratadine and it helped a little. My ears still fill strange and are a little swollen along with most of the left side of my face.
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
The described condition looks to be an allergy. Did you take any medication for the stomach flu ? If yes the next time you are prescribed the medication, your doctor needs to know about your allergy episode. The hives are not due to a stomach infection. You will definetly need to assess the foods that you ate the past couple of days as food allergy could also be a major cause for your allergy.
Answered: Wed, 6 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor